# SDR UALA2013030801396

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 90,242 hours, 14,329 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP ON SEATS FROM 24 AB TO 33AB.  BATTERY LOCATED BEHIND DADO PANEL AT SEAT 29A.  REPLACED BATTERY CHARGER UNIT AND BATTERY AND TEST PER MM, CHECKS NORMAL.
